# SDR AALA20030362

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
